Euclidean Controllability of Linear Systems with Delayed State and Control Variables

PDF

Published: 2023-07-24

Page: 289-297


Adiela Chukwumela *

Department of Mathematics, Rivers State University, Port-Harcourt, Nigeria.

Davies Iyai

Department of Mathematics, Rivers State University, Port-Harcourt, Nigeria.

Adols Okechukwu Nwaoburu

Department of Mathematics, Rivers State University, Port-Harcourt, Nigeria.

*Author to whom correspondence should be addressed.


Abstract

This paper presents results on controllability of solution and control for linear systems with delay in control and state variables. Necessary and sufficient conditions for controllability using Kalman’s rank criterion for controllability are considered. If the uncontrolled system is uniformly asymptotically stable and the control equation is proper, then the control system is Euclidean null-controllable. Examples are given to illustrate the effectiveness of the theoretical results.

Keywords: Controllability, linear systems, null-controllablility, stability, dynamical systems


How to Cite

Chukwumela , A., Iyai , D., & Nwaoburu , A. O. (2023). Euclidean Controllability of Linear Systems with Delayed State and Control Variables. Asian Journal of Pure and Applied Mathematics, 5(1), 289–297. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1839

Downloads

Download data is not yet available.

References

Davies I. On the relative controllability of system with distributed delays in state and control variables. Journal of Mathematical Science. 2006b;17(1), 55-61.

Onwuatu JU. On controllabity and null controllabily of linear systems within distributed delays in the control. International Journal of Differential and Integral Equations. 1989;213-228.

Davies I. The relative controllability of nonlinear systems with delays in state and control. Journal of the Nigerian Association of Mathematical physics. 2005;9:239-245.

Davies I, Haas OCL Null controllability of neutral systems with infinite delays. European Journal of Control. 2015;26:28-34.

Beata S, Klamka J. Constrained controllability of fractional linear systems with delays in control. Systems & Control Letters. 2017;106:9-15.

Sathiyaraj T, Fečkan M, Wang J. Null controllability results for stochastic delay systems with delayed perturbation of matrices. Chaos, Solitons & Fractals. 2020;138:109927.

Chen G, Yang Y. Finite‐time stability of switched positive linear systems. International Journal of Robust and Nonlinear Control. 2014;24(1):179-190.

Davies I, Jackreece P. Controllability and null controllability of linear system. Journal of Applied Science Environment and Management. 2005;9:31-36.

Beata S. On the constrained controllability of dynamical systems with multiple delays in the state. International Journal of Applied Mathematics and Computer Science. 2003;13(4):469-479.

Glizer VY. Novel controllability conditions for a class of singularly perturbed systems with small state delays. Journal of Optimal Theory Application. 2008;137:135–156.

Klamka J. Controllability of linear systems with delays in state and control. Controllability and Minimum Energy Control: Studies in Systems. Decision and Control. 2019;162:27-35.

Scarciotti G, Astolfi A. Model reduction of neutral linear and nonlinear time-invariant time-delay systems with discrete and distributed delays. IEEE Transactions on Automatic Control. 2016;61(6):1438-1451.

Zhu Q, Senthilraj S, Raja R, Samidurai R. Stability analysis of uncertain neutral systems with discrete and distributed delays via the delay partition approach. Int. J. Control Autom. Syst. 2017;15:2149–2160.

İftar A. overlapping decompositions and controller design for neutral distributed-time-delay systems. IEEE 14th International Conference on Control and Automation (ICCA), Anchorage, AK, USA. 2018;453-458.

Balachandran K, Zhou Y, Kokila J. Relative controllability of fractional dynamical systems with distributed delays in control. Computers and Mathematics with Application. 2012;64(10):3201-3209.

Kopeikina TB. Unified method of investigating controllability and observability problems of time variable differential systems. Funct. Differ. Equ. 2006;13:463–481.

Ben NB, Djemai M, Defoort M, Laleg‐Kirati TM. Time scale reachability and controllability of time‐varying linear systems. Asian Journal of Control. 2022;24(5):2074-2088.

Tsekhan O. Complete controllability conditions for linear singularly perturbed time-invariant systems with multiple delays via chang-type transformation. Axioms. 2019;8(2):71.

Glizer VY. Euclidean space output controllability of singularly perturbed systems with small state delays. J. Appl. Math. Comput. 2018;57:1–38.

Dmitriev MG, Kurina GA. Singular perturbations in control problems, Autom. Remote Control. 2006;67:1-43.

Davies I. Euclidean null controllability of linear systems with delays in state and control. Journal of the Nigerian Association of Mathematical physics. 2006;10:553-558.

Sebakhy O, Bayoumi MM. A simplified criteria for the controllability of linear systems with delay in control. I.E.E.E Transactions on Automatic Control. 1971;16:364-365.